# SDR ASAA2019111841356

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 46,207 hours, 13,444 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF 1 WHEN TUNING SIDETONE LAST FOR ABOUT 5 SECONDS RECEIVING WORKS AND SELCAL FUNCTIONS NORMALLY. GROUNDED - YES. PERFORMED OPS TEST OF HF COMM SYS IAW B737-800 AMM 23-11-00-710-801 OPS CHECK AND GROUND VERIFICATION SUCCESSFUL.
